The regularization of linear equations in Banach spaces. II
Differencialʹnye uravneniâ, Tome 6 (1970) no. 11, pp. 2094-2095
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_11_a21,
author = {O. A. Liskovets},
title = {The regularization of linear equations in {Banach} spaces. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {2094--2095},
year = {1970},
volume = {6},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_11_a21/}
}
O. A. Liskovets. The regularization of linear equations in Banach spaces. II. Differencialʹnye uravneniâ, Tome 6 (1970) no. 11, pp. 2094-2095. http://geodesic.mathdoc.fr/item/DE_1970_6_11_a21/